# SDR AALA201701159011

- Difficulty date: January 14, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 72,812 hours, 27,413 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. 1R SERVICE DOOR CLOSES "ROUGHLY" ON LOWER/ BOTTOM TRACKS. MAINTENANCE INSPECTED AND CLEANED DEBRIS FROM GIRT BAR FLOOR MOUNTS. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
